# SDR DXTA2024050811704

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0361
- Aircraft time: 733 hours, 485 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Warning Message
- Condition: False Indication
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIA FAIL 2 AMBER CAS: GSD FAIL 2 CAS MESSAGE DISPLAYED. CRUISE FLIGHT AT FL430, ALL FLIGHT CONDITIONS NORMAL, NO ICING, VFR. COMPLIED WITH THE GAD FAIL 2 ABNORMAL PROCEDURE. LANDING GEAR BLOW DOWN COMPLETED PER THE ABNORMAL PROCEDURE. WE CURRENTLY DO NOT HAVE ANY CAS MESSAGES POSTED FOR THE GSD 2 OR GIA 2. VERIFIED THE NUMBER TWO GSD AND THE GIA NUMBER 2 HAVE NO ERRORS OR SOFTWARE ISSUES. VERIFIED THAT THERE WAS NO DATA BUS ERRORS AND SYSTEM MESSAGES. VERIFIED THE NUMBER TWO GSD AND THE GIA NUMBER 2 HAVE NO ERRORS OR SOFTWARE ISSUES. VERIFIED THAT THERE WAS NO DATA BUS ERRORS AND SYSTEM MESSAGES. WORK PERFORMED IAW CESSNA 680A AMM SECTIONS 34-60-00 AND 42-10-00.
